# SDR AALA20091114MIA06

- Difficulty date: November 14, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 31,956 hours, 3,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD MID GALLEY INOPERATIVE.  REPLACED LAMP AT SEAT MID GALLEY.
